A note on the Duffin-Schaeffer conjecture with slow divergence

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)164-168
JournalThe bulletin of the London Mathematical Society
Volume46
Issue number1
Publication statusPublished - 2014

Cite this

A note on the Duffin-Schaeffer conjecture with slow divergence. / Aistleitner, Christoph.

In: The bulletin of the London Mathematical Society, Vol. 46, No. 1, 2014, p. 164-168.

Research output: Contribution to journalArticleResearchpeer-review

@article{fdcf37aa51d94ea8a0dd95aaa5ec2699,
title = "A note on the Duffin-Schaeffer conjecture with slow divergence",
author = "Christoph Aistleitner",
year = "2014",
language = "English",
volume = "46",
pages = "164--168",
journal = "The bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - A note on the Duffin-Schaeffer conjecture with slow divergence

AU - Aistleitner, Christoph

PY - 2014

Y1 - 2014

M3 - Article

VL - 46

SP - 164

EP - 168

JO - The bulletin of the London Mathematical Society

JF - The bulletin of the London Mathematical Society

SN - 0024-6093

IS - 1

ER -